The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (791 KB) | Metadata | Table of Contents | ZAA summary
Volume 5, Issue 2, 1986, pp. 111–117
DOI: 10.4171/ZAA/184

Published online: 1986-04-30

On the Majorization Method for Holomorphic Solutions of Linear Partial Differential Equations

Lothar Berg[1]

(1) Universität Rostock, Germany

The application of the majorization method to proving the existence of holomorphic solutions of initial value problems for two-dimensional partial differential equations requires the asymptotic estimation of inverse matrices. The article presents two examples concerning this subject.

No keywords available for this article.

Berg Lothar: On the Majorization Method for Holomorphic Solutions of Linear Partial Differential Equations. Z. Anal. Anwend. 5 (1986), 111-117. doi: 10.4171/ZAA/184